# SDR ASAA2022052138439

- Difficulty date: May 21, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 30,450 hours, 9,568 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB044158
- Condition: Leaking
- Location: #1 Engine
- Part time: 30,531 hours, 9,591 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT INSPECTION REVEALED A STEADY FUEL DRIP FROM THE #1 ENGINE. INSPECTED AND FOUND MAIN OIL/FUEL HEAT EXCHANGER PAD DRAIN TO BE LEAKING 66 DROPS PER MINUTE. PER B737-900 AMM 71-71-00-200-801-F00 FOUND TO BE WITHIN DEFERRABLE LIMITS. PLACED ON PLT FOR 25 FLIGHT CYCLES. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE MAIN OIL/FUEL HEAT EXCHANGER REF B737-900 AMM 79-21-02/401. LEAK CHECK GOOD.
